Hello, One More Victim from Neuroleptics / SSRI Here

Discussion in 'Introduce Yourself' started by Snk, Jan 1, 2018.

?

For people who had tinnitus from SSRI or neuroleptics, has the tinnitus been improved with time?

  1. Yes

    0 vote(s)
    0.0%
  2. No

    0 vote(s)
    0.0%
    1. Snk

      Snk Member

      Tinnitus Since:
      10/2017
      Cause of Tinnitus:
      noise, SSRI
      Hi all,

      I am french so excuse my bad language (24 years old man)

      I went to psychiatric hospital for 2 reasons : a little bit depressed, but the main reason was paranoiac ideas, reactions.

      I had tinnitus since 2016, even before ; but it was very soft compared to now. Not loud at all. Probably due to listening loud music for years

      So at the hospital they prescribed me some Tercian (Cyamémazine), some Seresta (Oxazépam, benzo) and some Abilify (Aripiprazole). It's not a SSRI, but it acts on Serotonin and Dopamine levels, like an antidepressant.
      I declined Abilify the first week but they manipulated me to take it. (like, "if you want to get out pretty fast from there, take it, take your abilify"). Bastards.

      So, over there (at hospital), I used to listen music pretty loud, smoke cigarettes permanently and be stressed because of no activity during the day.

      Some weeks after the beginning of this treatment, I had one exit permission of 2 days. And when I went back at the hospital, during the path, I was VERY stressed. The next night, I woke up in the middle of it, and I had tinnitus... worse... very much stronger than before.

      They told me that there is no link between Abilify and tinnitus. But there is...

      http://www.cell.com/cell-reports/fulltext/S2211-1247(17)31098-7

      Trust me, that study is not bulls**t, there is a link between Serotonin and tinnitus for sure.

      My godfather warned me about it 1.5 years ago when I saw him for the last time. Same thing happened to him. I had no news of him since this date... He had tinnitus very loud for years, according to him, because of neuroleptics.

      Take care with those drugs :[

      So I have a question for people who had tinnitus from SSRI or neuroleptics please :
      has the tinnitus been improved with time ?

      I did some searches and I found in some cases it had, in some cases it hadn't... I stopped Abilify in late November. It's still here :[

      Thank you in advance for your support.. and happy new year :/
       
    2. GregCA
      Jaded

      GregCA Member Benefactor Hall of Fame

      Tinnitus Since:
      03/2016
      Cause of Tinnitus:
      Otosclerosis
      This may be the root cause for your T. Loud music is a common cause. You may have had a "weakened system" that was more vulnerable to sound insults.
       

Share This Page

Loading...